# SDR R61A2025031800141

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 49,018 hours, 30,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON FOWARD FUSELAGE BETWEEN FRAME 1 AND FRAME 2 BETWEEN STR 26 L AND 27 L. INSTALLED FILLER AND DOUBLER IAW ETD2025-170-904080 ALSO REF VP-011298-2025 N/R #5 FOR WORK ACCOMPLISHED.
